Pus From Itching Arises Due To Exposure To Cement And Sand?

Illustration of Pus From Itching Arises Due To Exposure To Cement And Sand?
Illustration: Pus From Itching Arises Due To Exposure To Cement And Sand? usercontent1.hubstatic.com

I want to ask .. at first my feet were itchy and then I had not recovered from treatment “, already 3 years itchy ” it does not disappear “.. I continued to work in construction for 4 days right my feet were hit by cement and sand. it has been stirred / mixed with water ,, after that the right leg is itchy and it feels festering … how to overcome it so that the scar dry … ??

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Your feet are most likely to have an infection due to exposure to bacteria and dirt in the cement and sand. The entry of dirt and bacteria can be through the invisible skin crevices that are formed because you often scratch the itchy area. So the first suggestion is that even though we know it's very itchy, avoid scratching that part. To reduce itching, cold compress the itchy area.


After that, because there has been an infection, and you may need further treatment using antibiotics, check with your doctor, so that wound care, cleaning, and antibiotics can be prescribed to you according to your condition.


After that, you can also ask questions about the itch complaints that you experience, or can immediately consult a dermatologist. This is because the appearance of pus is only a side effect due to you scratching. Whole skin and not scratched often will not produce pus if exposed to sand and cement. And you scratch because of the itching. So it's not just pus, this itchy case must also be treated. The cause can be due to allergies, dry skin or xerosis, nerve disorders and symptoms of diabetes. By checking the symptoms of itching, you can get the right treatment and avoid the same conditions over and over in the future.


Meanwhile, keep your feet clean and dry, wear boots so that your feet are no longer exposed to dirt, and consult a doctor immediately. So, hopefully answering your question.

: by

Related Question

Vomiting Accompanied By A Limp Body After Being Treated For Typhus?

Vomiting Accompanied By A Limp Body After Being Treated For Typhus?

(11 months ago)

Good evening, I want to ask, my parents were treated at a public hospital yesterday due to typhoid, but after being allowed to go home by the doctor, when I got home, my parents vo... Read more

Eye Drops For Contact Lens Wearers?

Eye Drops For Contact Lens Wearers?

(11 months ago)

I just want to start using contact lenses, my eyes are kind of dry, yesterday I bought contact lenses in optics and then were given a clear illustro comfort brand, is that safe for... Read more

Dry And Rough Skin And Pus?

Dry And Rough Skin And Pus?

(1 year ago)

I want to ask … I was affected by leprosy. I have been treated for 1 year and declared cured. But now how come my skin appears rough there is pus like that. on the same foot.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *